| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
07/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information to the following sections: d9, h3, h6, and h11.The lal was cut into three main pieces during explantation and both haptics were missing.No device problem was found during visual inspection.No additional evaluation was performed due to the condition of the returned lens pieces.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6), +23.5d) was explanted from their right eye due to patient dissatisfaction with their chosen refractive target.A new lal was implanted as a replacement.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).